# SDR UIEA2011072800385

- Difficulty date: July 28, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 67,951 hours, 11,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Damaged
- Location: Bs 740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF DATUM ACFT IAW EO 4453A301REV A, CRACKS WERE FOUND AT 2 EA FASTENER HOLES ON AT BS 740 LT SIDE TENSION TIE (STR 10AL), AFT CHANNEL.  (THE DAMAGED TENSION TIE WAS REPAIRED IAW WORK STEP 5E OF PART 1 OF EO 4753B301, REV A, IAW WORK STEP 5E OF PART 1 OF EO, THE TENSION TIE CRACKS THAT CANNOT BE REMOVED BY DOING THE OVERSIZE HOLE REPAIR, SHOULD BE REPAIRED AS GIVEN IN SRM 53-20-30, REPAIR 1.)
